Economics at your fingertips  

Identification issues in some double-index models for non-negative data

Georgios Papadopoulos () and João Santos Silva ()

Economics Letters, 2012, vol. 117, issue 1, 365-367

Abstract: We highlight a subtle identification problem that afflicts models for non-negative data in which the conditional expectation is specified as the product of a logit and an exponential function. The results are illustrated with an empirical model for medical expenditures.

Keywords: Poisson-logit; Two-part models; Underreporting; Zero-inflated models (search for similar items in EconPapers)
JEL-codes: C13 C21 C51 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-10-20
Handle: RePEc:eee:ecolet:v:117:y:2012:i:1:p:365-367